# SDR SWIA202161414

- Difficulty date: July 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN ON THE INSIDE BETWEEN STGR21R - STGR22R AND BETWEEN FS333 AND FS319.    (C-CHECK RO 9/27/2021)    REPAIRED SKIN BETWEEN STGR21R - STGR22R AND FS333 AND FS319 PER REO 670-53-21-2081 REV -- DATE: 2021-08-09 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY / WEIGHT CHANGE + .75L BS TUC1755 CAL DUE:30-SEPT-21
